# SDR C2XA07BT006

- Difficulty date: January 16, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- Aircraft time: 13,560 hours, 10,499 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 2394
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO BAY SMOKE INDICATION AT 19000 FT IN DESCENT.  NO EICAS MESSAGE.  LOOKED AND SAW NO SMOKE IN CARGO BAY.  REMOVED AND REPLACED NR 1 BAGGAGE SMOKE DETECTOR IAW EMB145 MM 26-15-01.  OPS CHECK GOOD.
